# SDR CALA2012020600072

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 36,929 hours, 12,937 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40015
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LT STAB LOWER SKIN STA 129.50 FLAW DETECTED DURING C SCAN FORWARD OF PREVIOUS REPAIR LT HORIZONTAL STAB LOWER INSPAR SKIN REPAIRED AT STA 129.50 IAW SRM 55-10-01 REPAIR 11.  AFTER 56000 FLT CYC'S PERFORM INITIAL DVI AND EXTERNAL LFEC INSP.  REPEAT AT INTERVALS OF 9000 FLT CYC'S PER STEP 5 A TABLE 204.  PERFORM A DV INSP OF THE LT HORZ STAB LWR SKIN REPAIR LOCATED AT STA 129.50 AFTER 56,000 FLT CYC FROM DATE 2/03/2012 USING LFEC METHOD REF: B737 NDT 53-30-00 FIG 5 PART 6.  REPEAT INSP AT 9,000 FLT CYC INTERVALS THERE AFTER.  REF: B737-800 SRM 55-10-01 REPAIR 11. DIP C/N 14485.
